MAUDE Adverse Event Report: OBERDORF SYNTHES PRODUKTIONS GMBH BONE HOLDING FORCEPS-SOFT RATCHET F/PLATES TO 14MM WIDE

OBERDORF SYNTHES PRODUKTIONS GMBH BONE HOLDING FORCEPS-SOFT RATCHET F/PLATES TO 14MM WIDE
Catalog Number 399.121
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 03/22/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device used for treatment, not diagnosis.No patient involvement reported.Device is an instrument and is not implanted/explanted.Complainant part is not expected to be returned for manufacturer review/investigation.(b)(6).Device code: ''soft-locking feature of the forceps stop functioning''.Patient code (b)(4) used for: no patient involvement reported.Device history records review not available to report at this time.The investigation could not be completed; no conclusion could be drawn, as no product was received.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes on an event in (b)(6) as follows: it was reported that the soft lock part is broken.No patient was involved.This complaint involves 1 part.This report is 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.A device history record (dhr) review was performed for part no.: 399.121, lot no.: 5910593: manufacturing location: salzburg, release to warehouse date: 02.May.2011: no non-conformance reports (ncrs) were generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of the product that would contribute to this complaint condition.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.The incorrect date was inadvertently utilized in initial medwatch.The correct date is 3/21/2018.Corrected country of physical manufacturer.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was further reported that soft-locking feature of the forceps stop functioning.

Brand Name
BONE HOLDING FORCEPS-SOFT RATCHET F/PLATES TO 14MM WIDE
Common Device Name
FORCEPS
Manufacturer (Section D)
OBERDORF SYNTHES PRODUKTIONS GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key7429998
Report Number8030965-2018-53096
Device Sequence Number1949667
Product Code HTD
UDI-Device Identifier07611819221017
UDI-Public(01)07611819221017
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number399.121
Device Lot Number5910593
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/22/2018
Supplement Date Received by Manufacturer05/30/2018
Initial Report FDA Received Date04/13/2018
Supplement Report FDA Received Date05/31/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1